# SDR HEEA967753

- Difficulty date: September 3, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N217UC
- Make and model: Bolkms BK117B1
- Aircraft serial: 7152
- System (JASC): 3444 · Ground Proximity System
- Part: Indicator
- Part number: 066304401
- Condition: Defective
- Location: Ckpit Radio Alt
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GLASS ON FACE IS PUSHED IN. TIGHTENED AND REPOSITIONED GLASS BACK ON THE BEZEL.  REPAIRED.  FOUND FLAG WOULD NOT GO OUT OF VIEW.  REPLACED DIODE CR212 AND FLAG ASSEMBLY.  REPAIRED.  BENCH CHECK GOOD.
